# SDR YENA200811050104

- Difficulty date: November 4, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N582JB
- Make and model: Airbus A320-232
- Aircraft serial: 2147
- Aircraft time: 20,719 hours, 7,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321430
- Part serial: 036817
- Condition: Failed
- Location: Cabin
- Part time: 20,719 hours, 7,265 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON WEEKLY CHECK, FOUND RT EMERGENCY EXIT EPSU BATTERY FAILED.  REMOVED & REPLACED RT EMERGENCY EPSU IAW MM 33-51-38.  OPS CHECK NORMAL.
